# SDR CALA9601708

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN LT WING LEADING EDGE RIB LOWER ATTACH ANGLE JUST OUTBOARD OF NR 2 SLAT TRACK.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-5.
